# SDR F2PA20131126001

- Difficulty date: October 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N800AJ
- Make and model: Beech B200
- Aircraft serial: BB1789
- Aircraft time: 2,490 hours, 2,670 cycles
- Engine: Pwc PT6A42A
- Engine time: 2,490 hours, 2,670 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1015500821
- Condition: Unserviceable
- Location: Lt Nacelle
- Part time: 2,490 hours, 2,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR FAIL WARNING LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO AIRPORT WITH LT BLEED AIR TURNED OFF IAW POH. NO BLEED LEAK WAS FOUND & THE WARNING SYS WAS RESTORED.  ON A SECOND OCCASION, 1.5 FLIGHT HOURS LATER, WHILE ON THE GND DURING TAXI IN FROM A FLIGHT A BLEED AIR FAIL WAS AGAIN DETECTED.  PILOT FOLLOWED POH PROCEDURE & SHUT OFF LT BLEED AIR.  MX INVESTIGATED THE BLEED FAIL & FOUND THAT THE BLEED FAIL SYS HAD TRIGGERED IN THE AFT SECTION OF THE LT ENG NACELLE, BUT NO APPARENT BLEED LEAK COULD VISUALLY BE DETECTED IN THE GENERAL AREA.  THE ADJACENT BLEED AIR DUCTING IS WRAPPED IN FOIL & FIBERGLASS INSULATION FOR THERMAL PROTECTION OF THE SURROUNDING STRUCTURE & CANNOT EASILY BE INSPECTED WITHOUT REMOVING ALL THE TUBING & OVER WRAP.  THE ENTIRE BLEED AIR DUCTING OF THE LT ENG NACELLE TO THE COOLER WAS THEN REMOVED, UNWRAPPED & DETAILED INSPECTED WHICH REVEALED SMALL BLEED LEAKS AT THE DUCT COUPLINGS DUE TO LOOSE WORM CLAMPS WHICH SECURE THE COUPLINGS TO THE DUCT SECTIONS.  THE DUCTS WITH TIME & HEAT WILL SLIGHTLY DEFORM UNDER THE SECURING CLAMPS & CAUSE A LEAK PATH.  THE SOFT ALUMINUM DUCTS ARE ALSO SUSCEPTIBLE TO INSTALLATION DAMAGE.
